# SDR SWAA2015052139923

- Difficulty date: March 25, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 40,062 hours, 17,967 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A620118
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR SEAT TRACK FLANGE FWD CRACKED AT BS 727B, RBL 25, INBD FWD HOLE.  REPAIRED FLANGE IAW ER & EA.
